Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 83, NWS Lincoln, IL

June 19, 2009Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 10:12 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 10:12 AM CDT (15:12 UTC)
Expired
Jun 19, 2009, 10:34 AM CDT
In force
22 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:13 AM CDTTSTM WND DMG1 N Peoria, ILTREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:14 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2125 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 191512
SVRILX
ILC143-179-203-191600-
/O.NEW.KILX.SV.W.0083.090619T1512Z-090619T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1012 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1100 AM CDT.

* AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  EAST OF PEORIA...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...
  PEORIA HEIGHTS...
  GERMANTOWN HILLS...
  METAMORA...
  EUREKA...
  ROANOKE...
  SECOR...
  MINONK...
  EL PASO...

ANOTHER LOCATION IN THIS WARNING IS...SPRING BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4072 8899 4070 8961 4081 8967 4094 8895
TIME...MOT...LOC 1511Z 257DEG 33KT 4076 8955

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 191527
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT FRI JUN 19 2009

ILC143-179-191535-
/O.CAN.KILX.SV.W.0083.000000T0000Z-090619T1600Z/
TAZEWELL IL-PEORIA IL-
1027 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PEORIA AND NORTHERN
TAZEWELL COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PEORIA COUNTY
UNTIL 3 PM. BE ALERT FOR ADDITIONAL DEVELOPMENT OF SEVERE STORMS
THIS AFTERNOON.

LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895
TIME...MOT...LOC 1525Z 255DEG 37KT 4080 8940

$$

ILC203-191600-
/O.CON.KILX.SV.W.0083.000000T0000Z-090619T1600Z/
WOODFORD IL-
1027 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN WOODFORD COUNTY...

AT 1025 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING DAMAGING WIND. THIS STORM WAS LOCATED NEAR METAMORA...OR 9 
MILES NORTHWEST OF EUREKA...MOVING EAST AT 45 MPH. THIS STORM 
PRODUCED ONE INCH HAIL IN PEORIA AT 1008 AM.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CAZENOVIA...ROANOKE...BENSON...PANOLA AND MINONK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895
TIME...MOT...LOC 1525Z 255DEG 37KT 4080 8940

$$

MILLER
000 
WWUS53 KILX 191534
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1034 AM CDT FRI JUN 19 2009

ILC203-191544-
/O.CAN.KILX.SV.W.0083.000000T0000Z-090619T1600Z/
WOODFORD IL-
1034 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM CDT

LAT...LON 4078 8898 4076 8939 4084 8943 4094 8895
TIME...MOT...LOC 1534Z 255DEG 37KT 4082 8928

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:56 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 19, 6:56 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
656 AM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 315 AM CDT FRI JUN 19 2009

STRONG CONVECTION DEVELOPING EARLY THIS MORNING ALONG PERIPHERY OF
700MB CAP AND NOSE OF LLJ IN LOWER GRT LAKES...AS WELL AS COOL
SIDE OF FRONTAL BOUNDARY IN NEB. LOCAL AREA REMAINS CAPPED UNDER
+12C 700MB TEMPS WHICH EXTEND SW INTO TX. 07Z SFC MAP SHOWED WARM
FRONT DRAPED FROM NRN IA...SE INTO NRN IL AND CENTRAL IN. SOUTH OF
THE BOUNDARY LARGE POOL OF MID 70S DEWPOINTS...COMBINED WITH TEMPS
IN UPPER 70S TO PRODUCE LOW/MID 80S HEAT INDEX VALUES AT 3 AM ACROSS
THE CWA. POORLY ORGANIZED COLD FRONT STRETCHED FROM ND DOWN INTO
WRN KS. ALOFT...UPPER LEVEL RIDGE WAS CENTERED OVER THE LOWER MS
VALLEY WHILE A LONGWAVE TROUGH WAS DIGGING INTO THE ROCKIES.
SEVERAL SHORTWAVES WERE EJECTING OUT OF THE BASE OF THE
TROUGH...UP ACROSS THE CENTRAL PLAINS. MAIN FORECAST ISSUE IS SVR
PLACEMENT/TIMING LATER TODAY AS THE TROUGH AND FRONT TO OUR WEST
MOVE INTO A VERY UNSTABLE AIRMASS.

SHORT TERM...TODAY AND TONIGHT
POOR MODEL PERFORMANCE CONTINUES AND HAVE BASED SHORT TERM
FORECAST LARGELY ON CONCEPTUAL MODELS WITH SOME INPUTS FROM
THERMODYNAMIC AND KINEMATIC FIELDS OF SHORT RANGE MODELS...ALONG
WITH SOME MASS FIELDS. WILL NEED TO WATCH OUTFLOW FROM EARLY MORNING
CONVECTION TO OUR WEST...IF THIS CAN WORK EAST OF THE MS RIVER...CAP
WOULD WEAKEN AND ALLOW SOME CONVECTION TO DEVELOP LATER THIS
MORNING IN THE NRN CWA. THIS SCENARIO DOES NOT LOOK LIKELY AS MEAN
LAYER FLOW DIRECTS THIS ACTIVITY ENE THROUGH NRN IA...AND THIS IS
SUPPORTED BY THE 4KM WRF...WHICH HAS PERFORMED DECENTLY IN THIS
UNSETTLED PATTERN. HOWEVER WILL CARRY SOME CHC POPS ACROSS THE NORTH
THIS MORNING IN CASE CONVECTION TAKES OFF AND CAN PROPAGATE INTO
CAP AND MODIFY ENVIRONMENT THIS FAR SE.

HAVE KEPT HIGHER POPS FOR LATE AFTERNOON AND EVENING AS THE
SHORTWAVE AND FRONT APPROACH FROM THE NW. BY MID AFTERNOON TEMPS
SHOULD RISE INTO THE UPPER 80S/LOWER 90S...AND WITH DEWPOINTS IN
MID 70S...MUCAPES APPROACH 3K J/KG. SYNOPTIC SCALE FORCING AIDED
BY 90KT UPPER LEVEL JET STREAK SHOULD ALLOW CAP TO WEAKEN AND
SUPERCELLS/CLUSTERS TO DEVELOP ALONG FRONT IN SRN IA BY MID
AFTERNOON. 0-6KM BULK SHEAR VALUES OF 50-60 KTS OVERSPREAD THE
AREA BY 00Z...AND WITH NEARLY UNIDIRECTIONAL SHEAR...APPEARS THE
STORMS WILL DEVELOP INTO A SQUALL LINE AS COLD POOL DEVELOPS AND
LINE TRACKS SE ACROSS THE ILX CWA DURING THE EVENING. DAMAGING
STRAIGHT LINE WINDS OF 60-80 MPH LOOK TO BE THE MAIN THREAT. SOME
LARGE HAIL IN THE STRONGER CORES BUT WITH WBZ HEIGHT NEAR 15KFT
AGL THIS SHOULD BE SECONDARY. DEPENDING ON THE ORIENTATION OF THE
LINE...HEAVY RAIN AND FLASH FLOODING COULD BE AN ISSUE AS
PRECIPITABLE WATER VALUES REACH AN IMPRESSIVE 2+ INCHES. THE LINE
SHOULD GRADUALLY WEAKEN AFTER MIDNIGHT AS INSTABILITY WANES AND
THE BEST DYNAMICS PUSH OFF TO THE EAST. WITH COLD FRONT SLOW TO
CLEAR OUR SE COUNTIES...WILL KEEP LOW CHC POPS INTO EARLY SATURDAY
MORNING. SPC HAS ENTIRE AREA NORTH OF I-70 IN MDT RISK /MAINLY FOR
DMGG WINDS/ AND THIS LOOKS REASONABLE BASED ON LATEST DATA.

BACK TO THE HEAT AND HUMIDITY TODAY...PEAK HEATING AND HIGH
HUMIDITY THIS AFTERNOON WILL PUSH HEAT INDEX VALUES UP OVER
100F SOUTH OF I-72...AND POSSIBLY FLIRTING WITH HEAT ADVISORY
CRITERIA SOUTH OF I-70.

LONG TERM...SATURDAY THROUGH THURSDAY
QUICK LOOK AT THE EXTENDED SHOWS DOMINANT FEATURE DURING THE
PERIOD BEING A LARGE UPPER LEVEL RIDGE /HEAT DOME/ WHICH WILL
SLOWLY MIGRATE NORTHWEST INTO THE PLAINS AND MIDWEST. THIS WILL
KEEP WARM/HUMID CONDITIONS AROUND THE AREA THROUGH MUCH OF NEXT
WEEK. FRONT THAT PUSHES SOUTH OF US ON SATURDAY DOES NOT HAVE MUCH
COOL AIR BEHIND IT...THOUGH DEWPOINTS WILL DROP BY 5-10 DEGREES. APPEARS
THE FRONT WORKS BACK NORTH AS A WARM FRONT AND MAY BRING SOME
A FEW STORMS ON SUNDAY...AND ADDED SLGT CHC POPS FOR THIS.
FORECAST REMAINS DRY AFTER THAT...THOUGH DETAILS WILL NEED TO BE
WATCHED AS A RING OF FIRE PATTERN SETS UP ON THE PERIPHERY OF THE
RIDGE.

25

&&

.AVIATION...
ISSUED 656 AM CDT FRI JUN 19 2009...FOR THE 12Z TAFS

THUNDERSTORMS ARE EXPECTED TO ARRIVE IN CENTRAL ILLINOIS LATE THIS
AFTERNOON AND EVENING...FROM IOWA. WILL FORECAST IFR VIS AND MVFR
CIGS AT ALL TAF SITES FOR SEVERAL HOURS LATE THIS AFTERNOON AND
EVENING AS THE LINE OF STORMS PUSHES THROUGH. WOULD NOT BE
SURPRISED TO SEE BRIEF PERIODS OF LIFR VIS/CIGS IN THE STRONGER
STORMS.

THE COLD FRONTAL PASSAGE MAY BE DELAYED...SO HAVE OPTED TO KEEP
WINDS PRIMARILY SW THROUGH THE NIGHT. GUSTY CONDITIONS ARE
EXPECTED THIS AFTERNOON...WITH SOUTHWEST GUSTS TO 25 KTS AT TIMES.

CIG AND VIS CONDITIONS SHOULD IMPROVE DRAMATICALLY BEHIND THE
LINE OF STORMS...ESPECIALLY BY 04Z-06Z FROM WEST TO EAST.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 6:49 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
649 AM CDT FRI JUN 19 2009

ILZ028>031-037-038-042-048-051-201200-
LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL-
WOODFORD-
649 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS
EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM.
CALL DETAILS WILL BE AN E-MAIL.

ILZ027-036-040-041-047-049-050-201200-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
649 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON THROUGH
THIS EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 11 AM.
CALL DETAILS WILL BE AN E-MAIL.

ILZ043>046-052>057-061>063-201200-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
MACON-MOULTRIE-PIATT-SHELBY-VERMILION-
649 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER
THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE
GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF
THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM THIS AFTERNOON THROUGH
THIS EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 1130
AM. CALL DETAILS WILL BE AN E-MAIL.

ILZ066>068-071>073-201200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
649 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. A SQUALL
LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS FROM THE
NORTHWEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST
THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON
AND EARLY EVENING...AHEAD OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR EARLY SATURDAY
MORNING...MAINLY SOUTHEAST OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY 7 PM THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

SHIMON

In the hours before

Local storm report, Jun 19, 10:09 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  E1.00 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED BY PEORIA CITY EMA

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:06 AM CDTRiver Flood WarningILXFulton, Knox67 hr
Jun 19, 9:50 AM CDTHeat AdvisoryILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 12 more9 hr
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford60 min
Jun 19, 3:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford65 min
Jun 19, 3:41 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt49 min
Jun 19, 3:49 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Jun 19, 3:58 PM CDTSevere Thunderstorm WarningILXSchuyler47 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXChampaign54 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott39 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Schuyler45 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott46 min
Jun 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion59 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more42 min
Jun 19, 5:21 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon39 min
Jun 19, 5:30 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford45 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningILXLogan, Menard39 min
Jun 19, 5:39 PM CDTTornado WarningILXVermilion51 min
Jun 19, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Stark45 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Jun 19, 6:04 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon3 hr
Jun 19, 6:08 PM CDTTornado WarningILXDeWitt29 min
Jun 19, 6:20 PM CDTSevere Thunderstorm WarningILXChristian40 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt45 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford31 min
Jun 19, 6:42 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby48 min
Jun 19, 6:56 PM CDTTornado WarningILXChampaign16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.